# SDR ASOA201000426

- Difficulty date: March 23, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Aircraft: N977EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7720
- Aircraft time: 16,118 hours, 13,909 cycles
- Engine: Ge CF343B1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE GEAR UP DISAGREE WARNING.  NOSE DOOR OPEN MSG RAN QRH GEAR DOWN & LOCKED RESULTED.  GEAR PINNED AT THE GATE ALL 3 IAW MX REQUEST.  (ACFT RETURNED TO DEPARTURE AFTER T/O -- EMERGENCY DECLARED)   ADJUSTED NLG CENTERED EXTENDED PROXIMITY SENSOR IAW AMM 32-61-05. RETRACTED AND EXTENDED GEAR 5 TIMES,  OPS CHECKS GOOD IAW AMM 32-30-00.
